Mathematical Research Letters

Volume 11 (2004)

Number 1

Jacobi Thetanullwerte, periods of elliptic curves and minimal equations

Pages: 115 – 123



Jordi Guàrdia (Escola Politècnica Superior)


We introduce a family of modular functions which provide the coefficients of algebraic Weierstrass equations for complex toruses corresponding to elliptic curves defined over a number field. The equations built with these new modular functions have good arithmetical properties, since they are minimal global equations outside 2 and 3.

Full Text (PDF format)